MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG NORM-JECT; SYRINGE, PISTON

B. BRAUN MELSUNGEN AG NORM-JECT; SYRINGE, PISTON
Model Number NJ-4606205-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: fiber-like particles were identified in a finished product manufactured utilizing this syringe as an in-process component.The particles appear to be natural/cellulose textiles, either blue or blue-black in color.
 
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).Several photos were provided for evaluation.Upon visual examination, it was noted that a blue colored fiber was present inside the syringe cylinder.Upon further evaluation, it was determined that this fiber likely came from clothing worn in the cleanroom.In this clean room, the employees are wearing appropriate cleanroom clothing such as a headgear and a clean room smock.Despite of the cleanroom clothing worn by the employees, it cannot be completely excluded, that in very rare cases a fiber could have come from the clothing.Since the syringe components are made of plastic, they can charge statically and attract a loose fiber relatively easily.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
NORM-JECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, 34212
GM  34212
MDR Report Key10560776
Report Number9610825-2020-00219
Device Sequence Number11549287
Product Code FMF
UDI-Device Identifier04046955597093
UDI-Public04046955597093
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberNJ-4606205-02
Device Catalogue NumberNJ-4606205-02
Device Lot Number20A27C8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1